# SDR 9605526729

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A .50 INCH CRACK IN THE NR 2 PYLON INBOARD SKIN OUTER LAYER AT NACELLE STA 175, WATER LINE 151.  REPAIRED SKIN PER EA 67-99442.
